| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation, the lens was opened however did not implant the lens due to bent haptics.There was no impact or injury to the patient.Additional information received and stated that, bent haptics might be due to user error.The sample has been discarded.Additional information has been requested however no further information available.